# SDR DALA2014112406226

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHED TO FLOOR SUPPORT CORRODED BS 1676, RBL 54.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW ANGLE IAW SRM.
